# SDR UPS98227560

- Difficulty date: August 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N905UP
- Make and model: Boeing 727-51C
- Aircraft serial: 18947
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Track
- Part number: 65227977
- Condition: Cracked
- Location: Bs 1010
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, CARGO TRACK SECTION BS 1010 RT SIDE HAS SIZEABLE CRACK.  RT FWD TRACK REPLACED IAW SRM 51-30-2.
